Journal article icon

Journal article

SOME COMPLEX DIFFERENTIAL-EQUATIONS ARISING IN TELECOMMUNICATIONS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
LECTURE NOTES IN MATHEMATICS
Volume:
1463
Pages:
278-293
Publication date:
1991-01-01
ISSN:
0075-8434
URN:
uuid:1227063c-227b-4c80-afd0-df69278f5722
Source identifiers:
5809
Local pid:
pubs:5809

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP